# SDR AALA20170819003

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 2,613 hours, 987 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR PRESSURE LOW, IN YELLOW. SERVICED THE R3 DOOR TO GREEN IAW AMM 52-22-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
